# SDR ASAA2018071525412

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 11,809 hours, 3,975 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ENGINE NR 2 SHORT TIME FAULT 73-30312 THE START SWITCH SIGNAL AND BUS DATA DISAGREE. DEFERRED PER T/C 78273000. GROUNDED - YES. REF TASK FIM 73-24 TASK 813. NR 2 EEC BITE SHOWS NO CURRENT FAULTS, NO FAULTS IN HISTORY. OPS TESTS NORMAL.
